# SDR AALA202305302752

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A320*
- Aircraft serial: 6840
- Aircraft time: 22,517 hours, 8,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR ARMED LEVER LOOSE. SECURED 3L DOOR ARMED LEVER MOUNTIN NUT AND ADJUSTED THE HANDLE PER AMM 52-20-00.
